Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla help please
Jul 31, 2010

I have missed does going three days Because of Insomnia. I stray up for days after takin atripla. I have been on atripla for five months. My vl is 150 and cd4 is 377. If I star back taking it? Will be ok? I can't take not being able to sleep I have tried benadryl 50mg and did not work. Lorazepam work .o5mg. Now I have devolped resinstance to take does and need more. But my doctor will persirbied me any more. I also tried Trazodone 50mg and 100mg. It makes me so sick and like a zonbie. I can't take it and now having with drawels form lorazepam .lorazepam I toke for 4 months..05mg then for two days 2mg at bed time. What to do?

Response from Dr. McGowan

You should call your doctor. It is not good to miss Atripla, especially when the viral load is not yet fully suppressed.

Since you are having so much difficulty with the side effects from Atripla you should be switched to a substitute. It is not unusual for a treatment to have to be cahnged due to intolerance, as long as it is addressed before the virus has time to break through then you can get back on track and sleep as well. After all the purpose of taking medicine is to be able to live a healthy life. If you cannot do it because of side effects we are lucky to have other very good options.

Best, Joe



Previous
missed a dose of kaletra
Next
Treatment and Viral Load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement